# SDR GJQA061537

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell UH-1H
- Aircraft serial: 6413822
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 204070907101
- Condition: Malfunctioned
- Location: Windshield Wiper
- Part time: 1,149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD WIPER MOTOR ERRATIC-WIPER BLADE INTERMITTENTLY OFF SIDE OF WINDSHIELD. REPLACED WIPER MOTOR, RIGGED BLADE, SWEEP AND GROUND CHECKED OKAY.
